# SDR IPXA2025042577738

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 39,399 hours, 26,627 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAP SELECTOR TO 25 TE FLAP DISAGREE EICAS, FLAPS REMAIN 20, USED CHECKLIST ALT.REMOVED & REINSTALLED #1 FWD TE FLAP TRACK FAIRING. IAW AMM  27-51-31-422-068.(FWD AND AFT FAIRING) COMPLETE, REPAIR COMPLETE.  OPS CHECK NORMAL PER AMM 27-51-00-715-001.
